My daught was placed on the heart/lung transplant list, throughout her life and especially towards the last few years her hematorict levels increased to 62-66. Normally the Dr's would perscribe something, sometimes even drain off some blood. On Friday Nov. 14th, she had some blood tests done for Stanford Med. The Dr noticed her hematorict level had shot up to 72, she contacted my daughters cardiologist who said he was going to be in town the following Monday the 17th of Nov. On Sunday Nov 16th my Daughter died at home! I was told she might have had an Embolism.
This has bothered me for almost 3 months now, I think something should have been done at the time they noticed her hematocrit level was at 72. From what I have read, they should have drain off a pint of blood every week until her level was down to 45.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?